My 84 yr old husband was put on Amiodarone 7 months ago for Atrial Fib. The Dr. never gave us any warnings about side effects. He went in to the Dr 5 days before a scheduled open heart surgery and I reported to the Dr. that he had been having a frequent dry cough and shortness of breathe. The Dr. listened to his lungs and then put him on Levaquin, an antibiotic. He had the open heart surgery and while in rehab he became increasingly short of breathe and had a continuous dry cough. The rehab hospital ended up calling 911 and sending him back to the heart hospital. He was diagnosed with interstitial pneumonia and according to the lung Dr. the cause was Amiodarone toxicity. He was intubated and placed on a vent but continued to fail and then passed away. He was very healthy before all this, active and with great strength. We were so sure because of this that he would beat this but it took his life. I am appalled that Dr.’s continue to prescribe this drug when it has taken so many lives. There were other drugs they could have put him on for Atrial Fib and I hear it shouldn’t even be used for that.